# SDR IXXA20241115004

- Difficulty date: October 8, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N499AZ
- Make and model: Boeing 767323
- Aircraft serial: 29432
- Aircraft time: 90,278 hours, 15,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141T33316
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AFT LWR CORNER 2ND OPEN HOLE FROM BOTTOM FOUND CRACKED AS MARKED. HAECO WO 320009 NON ROUTINE 46090
